Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Low feeling accompanied with palpitations throughout the day post intake of trazineh H, risdone. Can I stop its consumption?

hi dr i am 40 yrs old i have been taking trazineh H and risdone mt 0.5. i dont feel good taking it. i was priscribed to take 3 times daily for 15 days than 2 times for 15 days and once daily but i could not follow it well now also i take it daily at night but i feel very low and palpation the whole day. I want to stop the tablets.
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  189
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Hi Sakina,
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. Trazineh H has trifluoperazine may cause you to temporarily develop some symptoms such as slow movements, shaky or stiff hands or legs, poor sense of balance, drooling, lethargy. These symptoms may be more frequent during the first few days of starting treatment or may occur if your dose is being adjusted. Other common side effects of Trifluoperazine include dry mouth, blurred vision, restlessness, difficulty sleeping, muscle weakness, loss of appetite, weight gain, confusion and water retention. Inform your doctor if these side effects get worse or do not go away. The other drug risdone MT contains contains risperidone which is for use in schizophrenia. It is also used for anxiety disorders, obsessive-compulsive disorder and severe depression. Side effects include anxiety, insomnia, low blood pressure, muscle stiffness, muscle pain, sedation, sexual dysfunction, tremors, increased salivation, and stuffy nose. In some patients it can cause weight gain. The starting dose is 0.5 mg which is gradually increased, as it is affecting your daily activities will recommend you consult your physician for modifications. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor